Open Access
Issue
ESAIM: M2AN
Volume 55, Number 5, September-October 2021
Page(s) 2075 - 2099
DOI https://doi.org/10.1051/m2an/2021034
Published online 01 October 2021
  1. D.N. Arnold, R.S. Falk and R. Winther, Finite element exterior calculus, homological techniques, and applications. Acta Numerica 15 (2006) 1–155. [Google Scholar]
  2. D.N. Arnold, R.S. Falk and R. Winther, Geometric decompositions and local bases for spaces of finite element differential forms. Comput. Methods Appl. Mech. Eng. 198 (2009) 1660–1672. [Google Scholar]
  3. D.N. Arnold, R.S. Falk and R. Winther, Finite element exterior calculus: from Hodge theory to numerical stability. Bull. Am. Math. Soc. 47 (2010) 281–354. [Google Scholar]
  4. R.E. Bank and H. Yserentant, A note on interpolation, best approximation, and the saturation property. Numerische Mathematik 131 (2015) 199–203. [Google Scholar]
  5. F. Bonizzoni, A. Buffa and F. Nobile, Moment equations for the mixed formulation of the Hodge Laplacian with stochastic loading term. IMA J. Numer. Anal. 34 (2014) 1328–1360. [Google Scholar]
  6. F. Camacho and A. Demlow, # and pointwise a posteriori error estimates for FEM for elliptic PDEs on surfaces. IMA J. Numer. Anal. 35 (2015) 1199–1227. [Google Scholar]
  7. T. Chaumont-Frelet, M. Vohralk, Equivalence of local-best and global-best approximations in H(curl). HAL Preprint: hal-02736200 (2020). [Google Scholar]
  8. S.H. Christiansen, Stability of Hodge decompositions in finite element spaces of differential forms in arbitrary dimension. Numerische Mathematik 107 (2007) 87–106. [Google Scholar]
  9. S.H. Christiansen and M.W. Licht, Poincaré-Friedrichs inequalities of complexes of discrete distributional differential forms. BIT Numer. Math. 60 (2020) 345–371. [Google Scholar]
  10. S.H. Christiansen, H.Z. Munthe-Kaas and B. Owren, Topics in structure-preserving discretization. Acta Numerica 20 (2011) 1. [Google Scholar]
  11. S.H. Christiansen and R. Winther, Smoothed projections in finite element exterior calculus. Math. Comput. 77 (2008) 813–829. [Google Scholar]
  12. P. Clément, Approximation by finite element functions using local regularization, Revue française d’automatique, informatique, recherche opérationnelle. Anal. numérique 9 (1975) 77–84. [Google Scholar]
  13. A. Demlow and A. Hirani, A posteriori error estimates for finite element exterior calculus: The de Rham complex. Found. Comput. Math. 12 (2014) 1–35. [Google Scholar]
  14. E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces. Bull. des sciences mathématiques 136 (2012) 521–573. [Google Scholar]
  15. T. Dupont and R. Scott, Polynomial approximation of functions in Sobolev spaces. Math. Comput. 34 (1980) 441–463. [Google Scholar]
  16. A. Ern, T. Gudi, I. Smears and M. Vohralk, Equivalence of local- and global-best approximations, a simple stable local commuting projector, and optimal hp approximation estimates in H(div). ArXiv e-prints [arXiv:1908.08158] (2019). [Google Scholar]
  17. A. Ern and J.-L. Guermond, Mollification in strongly Lipschitz domains with application to continuous and discrete de Rham complexes. Comput. Methods Appl. Math. 16 (2016) 51–75. [Google Scholar]
  18. A. Ern and J.-L. Guermond, Finite element quasi-interpolation and best approximation. ESAIM: M2AN 51 (2017) 1367–1385. [EDP Sciences] [Google Scholar]
  19. R. Falk and R. Winther, Local bounded cochain projections. Math. Comput. 83 (2014) 2631–2656. [Google Scholar]
  20. P. Fernandes and G. Gilardi, Magnetostatic and electrostatic problems in inhomogeneous anisotropic media with irregular boundary and mixed boundary conditions. Math. Models and Methods Appl. Sci. 7 (1997) 957–991. [Google Scholar]
  21. M. Fortin, An analysis of the convergence of mixed finite element methods. RAIRO. Anal. numérique 11 (1977) 341–354. [Google Scholar]
  22. V. Gol’dshtein, I. Mitrea and M. Mitrea, Hodge decompositions with mixed boundary conditions and applications to partial differential equations on Lipschitz manifolds. J. Math. Sci. 172 (2011) 347–400. [Google Scholar]
  23. V.M. Gol’dshtein, V.I. Kuz’minov and I.A. Shvedov, Differential forms on Lipschitz manifolds. Siberian Math. J. 23 (1982) 151–161. [Google Scholar]
  24. J. Gopalakrishnan and W. Qiu, Partial expansion of a Lipschitz domain and some applications. Fron. Math. China 7 (2011) 1–24. [Google Scholar]
  25. R. Hiptmair, Finite elements in computational electromagnetism. Acta Numerica 11 (2002) 237–339. [Google Scholar]
  26. T. Iwaniec, C. Scott and B. Stroffolini, Nonlinear Hodge theory on manifolds with boundary. Annali di Matematica pura ed applicata 177 (1999) 37–115. [Google Scholar]
  27. T. Jakab, I. Mitrea and M. Mitrea, On the regularity of differential forms satisfying mixed boundary conditions in a class of Lipschitz domains. Ind. Univ. Math. J. 58 (2009) 2043–2072. [Google Scholar]
  28. F. Jochmann, A compactness result for vector fields with divergence and curl in Lq (Ω) involving mixed boundary conditions. Appl. Anal. 66 (1997) 189–203. [Google Scholar]
  29. F. Jochmann, Regularity of weak solutions of Maxwell’s equations with mixed boundary-conditions. Math. Methods Appl. Sci. 22 (1999) 1255–1274. [Google Scholar]
  30. M. Licht, Smoothed projections and mixed boundary conditions. Math. Comput. 88 (2019) 607–635. [Google Scholar]
  31. M. Licht, Smoothed projections over weakly Lipschitz domains. Math. Comput. 88 (2019) 179–210. [Google Scholar]
  32. M.W. Licht, Complexes of discrete distributional differential forms and their homology theory. Found. Comput. Math. 17 (2017) 1085–1122. [Google Scholar]
  33. M.W. Licht, On the a priori and a posteriori error analysis in finite element exterior calculus, Ph.D. thesis. Dissertation, Department of Mathematics, University of Oslo, Norway (2017). [Google Scholar]
  34. D. Mitrea, M. Mitrea and M. Shaw, Traces of differential forms on Lipschitz domains, the boundary de Rham complex, and Hodge decompositions. J. Funct. Anal. 190 (2002) 339–417. [Google Scholar]
  35. P. Oswald, On a BPX-preconditioner for P1 elements. Comput. 51 (1993) 125–133. [Google Scholar]
  36. J. Schöberl, A posteriori error estimates for Maxwell equations. Math. Comput. 77 (2008) 633–649. [Google Scholar]
  37. C. Scott, Lp theory of differential forms on manifolds. Trans. Am. Math. Soc. 347 (1995) 2075–2096. [Google Scholar]
  38. L.R. Scott and S. Zhang, Finite element interpolation of nonsmooth functions satisfying boundary conditions. Math. Comput. 54 (1990) 483–493. [Google Scholar]
  39. L. Slobodeckij, Generalized Sobolev spaces and their applications to boundary value problems of partial differential equations. Gos. Ped. Inst. Ucep. Zap 197 (1958) 54–112. [Google Scholar]
  40. A. Veeser, Approximating gradients with continuous piecewise polynomial functions. Found. Comput. Math. 16 (2016) 723–750. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you